Skip to main content Accessibility help

Construction of saturated quasi-minimal structure

  • Masanori Itai (a1), Akito Tsuboi (a2) and Kentaro Wakai (a3)


The notion of quasi-minimal structures was denned by B. Zil'ber as a natural generalization of minimal structures. Inspired by his work, we study here basic model theoretic properties of quasi-minimal structures. Main result is the construction of ω-saturated quasi-minimal models under ω-stability assumption.



Hide All
[1]Baldwin, J. T., Fundamentals of Stability Theory, Springer, 1988.
[2]Hodges, W., Model Theory, Cambridge University Press, 1993.
[3]Itai, M. and Wakai, K., On quasi-minimal structures, Kokyuroku of the Research Institute of Mathematical Sciences in Kyoto, vol. 1213 (2001), pp. 5054.
[4]Itai, M. and Wakai, K., Quasi-minimal structures and uncountable categoricity, Proceedings of the School of Sciences, vol. 37 (2002), pp. 18, Tokai University.
[5]Kunen, K., Set Theory, North Holland, 1980.
[6]Maesono, H., A remark on quasi-minimal structures, a talk given in Model theory meeting at Okayama University (Japan) on 12 21, 2001.
[7]Zil'ber, B., Dimensions and homogeneity in mathematical structures, Connections between Model Theory and Algebraic and Analytic Geometry, Quaderni di Matematica, vol. 6, Dipartimento di Matematica, Seconda Università di Napoli, 2000, pp. 131148.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed